Is this normal? I'm on two anti-depressants. The doctor in the hospital told me they work well with each other. But I'm uneasy to take them both. Lexapro and Remeron are the two meds. Also do either of these hurt anxiety? Would any of my meds (in your experience) elevate anxiety? I'm trying to figure out why my anxiety is being heightened.
<blockquote><b>Quoting Taylor Migliano:</b>" Lexapro made me batsmurf crazy, dude."</blockquote>
I've even on it since I was 12 but I'm on the highest dose I've ever been on which is 20. I don't know I just want to find out why I have an increase level of anxiety and maybe looking for an excuse or something
This is NOT meant to start drama: if I were you, I'd call your pharmacist or even your primary care physician (assuming it was a psych doctor or hospitalist that prescribed those psych meds) and if it was a PCP or Hospitalist that prescribed them then I'd DEFINITELY run it by your personal psych doctor that has been following your case. In other words, ask a second opinion from a PROFESSIONAL instead of people from the Internet- while you can meet a great many kind and caring friend on sites such as these, questions like this are dangerous when left to people other than professionals to answer. You'll get people that MEAN WELL give you their personal experiences with the meds they have taken (and who knows if they were taking it perfectly as prescribed or for the same reason as you?) and they could sway you from taking medications that a professional that knows your whole story/medical/psych history has prescribed for you.